# SDR EVCA01122023

- Difficulty date: January 6, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bell 206L-3
- Aircraft serial: 51201
- Aircraft time: 36,738 hours, 17,784 cycles
- Engine: Allsn 250C30P
- Engine time: 3,229 hours, 6,458 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: M25010834
- Part serial: 333465
- Condition: Leaking
- Location: Engine
- Part time: 3,152 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL SMELL IN CABIN UPON TAKE OFF. FOUND FUEL SEEP AT FUEL CONTROL UNIT.
